Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Numerical evaluation of Cauchy principal value integrals with singular integrands
HTML articles powered by AMS MathViewer

by Philip Rabinowitz PDF
Math. Comp. 55 (1990), 265-275 Request permission

Abstract:

Convergence results are proved for sequences of interpolatory integration rules for Cauchy principal value integrals of the form \[ \oint k(x)(f(x)/(x - \lambda )) dx,\quad - 1 < \lambda < 1,\] when $f(x)$ is singular at a point $\xi \ne \lambda$ and the singularity is ignored or avoided.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 265-275
  • MSC: Primary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1990-1023768-4
  • MathSciNet review: 1023768